# SDR ABXA040309

- Difficulty date: August 19, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 68,074 hours, 64,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5956034363
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLOOR SUPPORT FITTING CRACKED AT STA 945.  REPLACED FITTING AT LEFT FLOOR TRACK, AFT LOWER CARGO, STA 945 IAW DC-9 SRM 51-30-5.
